On the properties of the fundamental dispersions of the equation $y'=lambda q(t)y$
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 51-58
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1979_18_1_a5,
author = {Stan\v{e}k, Svatoslav},
title = {On the properties of the fundamental dispersions of the equation $y'=lambda q(t)y$},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {51--58},
year = {1979},
volume = {18},
number = {1},
mrnumber = {0589847},
zbl = {0438.34023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a5/}
}
TY - JOUR AU - Staněk, Svatoslav TI - On the properties of the fundamental dispersions of the equation $y'=lambda q(t)y$ JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1979 SP - 51 EP - 58 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a5/ LA - en ID - AUPO_1979_18_1_a5 ER -
%0 Journal Article %A Staněk, Svatoslav %T On the properties of the fundamental dispersions of the equation $y'=lambda q(t)y$ %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1979 %P 51-58 %V 18 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a5/ %G en %F AUPO_1979_18_1_a5
Staněk, Svatoslav. On the properties of the fundamental dispersions of the equation $y'=lambda q(t)y$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 51-58. http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a5/